Couldn't find what you looking for?

TRY OUR SEARCH!

I had unprotected sex with my boyfriend the day after I got off of my period, so it was about day 8 of my cycle. He pulled out, but I know you can get pregnant sometimes from precum, although it is less likely. The next afternoon, I bought an emergency contraceptive pill. About a week later, I experienced some bleeding. My first thought was implantation bleeding, but I knew that was only a few drops. This was a steady flow for about 24 hours. I assumed it was a side affect of the pill. I have been getting tired earlier lately, have had cramps, and headaches occasionally. I took a pregnancy test the day after my missed period, and it was negative. It has been 2 weeks since then, and still no period. My periods are normally irregular anyway, but not this bad. Is this because of the pill? Were the head/stomach aches just because I was freaking out? I also know stress can cause your period to be late. I have heard that the pill I took restarts your cycle. In that case, I would have started my period yesterday. But like i said, my periods are never precise. But also, about a week ago I had VERY stretchy cervical mucus. So maybe I was ovulating. Or is stretchy servical mucus a sign of pregnancy? Am I just experiencing changes in my cycle due to the pill? Or am I more than likely pregnant?

Loading...

The most of emergency contraceptive pills have a high doses of levonorgestrel which can significantly change your cycle and the bleedings from the vaginal are common as well (caused by levonorgestrel)
Reply

Loading...